# SDR S2YA05028

- Difficulty date: April 24, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N359SK
- Make and model: Dorner DO328300
- Aircraft serial: 3202
- Engine: Pwa PW306B
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 4067B000004
- Condition: Inoperative
- Location: Bleed System
- Part time: 10,021 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF OF FLIGHT, THE CREW REPORTED LOW PRESSURE BLEED SOV FAIL CAS MESSAGE AFTER POWER UP FOR TAKE OFF.  THE CREW ABORTED THE TAKEOFF AND RETURNED TOT HTE GATE.  MECHANIC INSPECTED THE SYSTEM AND REPLACED LT PACK FLOW CONTROL VALVE BUT THE SYSTEM STILL OPS CHECKED BAD.  MECHANIC THEN SWAPPED THE LT AND RT LOW PRESSURE VALVES (PRSOV) AND OPS CHECKED GOOD.  MECHANIC RETURNED THE AC TO SERVICE.  AS OF 05/11/05, PROBLEM HAS NOT RETURNED.  (K)
